# SDR DALA2023083007071

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 24,582 hours, 3,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 CRACK SUPPORT BRACKET ATTACHMENT TO SLAT TRACK 1 ON LH WING. CORRECTIVE ACTION: REPLACED SUPPORT BRACKET ATTACHMENT ON SLAT TRACK 1 LH WING AS PER A330 SRM 51-42 AND ARM 51-72. (2943584)
